# SDR DALA2022020800834

- Difficulty date: February 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 65,261 hours, 8,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 EMERGENCY LIGHT 30H INOP. CORRECTIVE ACTION: FOUND PLUG UNDERSEAT NO FULLY SEATED. DISCONNECTED PLUG. INSPECTED FOR DEFECTS. NONE NOTED. RE-SECURED PLUG. VERIFIED CORRECT TENSION. OPS CHECK GOOD. (8560268)
